Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is A Burning Feeling A Sign Of Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Atripla-burning sensation and loss of sensation/numbness

Dear Dr Frascino, I am a male patient 30yrs old I was co-infected with HIV and Hepatits B in 2002 from a sexual assualt but have since cleared the hep b virus, My Doctors in the UK have advised me to start Atripla on the 7th August 2010 my cd4 was...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...antiretrovirals were developed and became widely available. Balancing the well-documented benefits of antiretroviral treatment (decreased HIV replication and increased CD4 count) with potential short- and long-term side effects and toxicities has... Read more »

Burning and swollen (donation made!)

Dr. Frascino!I feel very uncomfortable under my jaws. It's tender and swollen. I have BURNING... Read more »

throat burning sensations with Aptripla

Firstly thank you for this great forum. I find it incredibly helpful particularly as I live in a... Read more »
Articles
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...and vegetable skins. Over the counter or prescription drugs may also be used to relieve gas. Heartburn (acid reflux) causes a burning sensation in your chest. It has nothing to do with your heart! It can happen when your stomach acid backs up... Read more »
AIDS InfoNet

Stavudine (Zerit)

...and lactic acidosis. Peripheral neuropathy is a form of nerve damage. It usually shows up as tingling, numbness, or a sharp burning sensation in the feet, legs, or hands. The nerve damage is usually temporary and will go away if you stop taking... Read more »
AIDS InfoNet

Didanosine (Videx, ddI)

...of nerve damage. It occurs in up to 20% of people who take didanosine. It usually shows up as tingling, numbness, or a sharp burning sensation in the feet, legs, or hands. The nerve damage is usually temporary and will go away if you stop taking... Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

...Retrieved July 2003 from www.thebody.com/sfaf/winter02/pn.html Venkat K. and Florian P. (2005). Neurological complications of HIV/AIDS. Bulletin of Experimental Treatments for AIDS : Retrieved October 2006from ... Read more »
Connect With Others

Symptoms

Posted by Anonymous, 1 Reply
...somethimg in my throat. It felt tight. It feels soar on and of but I still feel that my throat feels tight. My face get really hot a burning sensation and I take my fever but I do not have one. this happens 2 to 3 times a day. When my face burns... Read more »

Burning Sensation

Posted by Anonymous
...like? Is it suppose to be painful? As for me, my urine is generally warm and slightly hot at some point, could that indicate a burning sensation? Read more »

HIV/AIDS

Posted by Anonymous, 2 Replies
...I have not ever had sex with any person. The only thing I have done is self-masturbation, but recently I had this burning sensation around my right foot. It feels like it has a fever. I'm a little worried, because I get a lot of sore, throats,... Read more »

if you worry about swollen lymph glands under jaw

Posted by Anonymous, 2 Replies
...it's mostly because of a problem with teeth.. and after you start to be paranoiac about HIV , you 'll find out you have a swollen lympg glands there.. don't worry about lymph glands under jaw.. Read more »